View Complete Reference

Tseng, H-C, Huang, W-N and Huang, D-W (2017)

Modified Benfordís law for two-exponent distributions

Scientometrics 110(3), pp. 1403Ė1413.

ISSN/ISBN: Not available at this time. DOI: DOI 10.1007/s11192-016-2217-6

Abstract: Motivated by applications in scientometrics, we study the occurrence of first significant digits in Lavalette distribution and in double Pareto distribution. We obtain modifications of Benfordís law. When the exponents are small, significant deviations to Benfordís law are observed; when the exponents are large, the two distributions conform with Benfordís law. Both analytical and numerical results are presented. Scientometric data can fairly well be described by the modifications.

@Article{, author="Tseng, Hsiang-chi and Huang, Wei-neng and Huang, Ding-wei", title="Modified Benford's law for two-exponent distributions", journal="Scientometrics", year="2017", month="Mar", day="01", volume="110", number="3", pages="1403--1413", issn="1588-2861", doi="10.1007/s11192-016-2217-6", url="" }

Reference Type: Journal Article

Subject Area(s): Analysis, Statistics